# SDR UALA2013043003018

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,263 hours, 24,647 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP147
- Condition: Low Pressure
- Location: Crew System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM IS LOW.  SERVICED CREW OXYGEN TO FULL.  OPS & LEAK CHECKED GOOD PER AMM.
